Chaos in the SU (2) Yang-Mills Chern-Simons matrix model

2021-09-15
Başkan, Kağan
Kürkcüoğlu, Seçkin
We study the effects of addition of the Chern-Simons (CS) term in the minimal Yang-Mills (YM) matrix model composed of two 2×2 matrices with SU(2) gauge and SO(2) global symmetry. We obtain the Hamiltonian of this system in appropriate coordinates and demonstrate that its dynamics is sensitive to the values of both the CS coupling, κ, and the conserved conjugate momentum, pφ, associated to the SO(2) symmetry. We examine the behavior of the emerging chaotic dynamics by computing the Lyapunov exponents and plotting the Poincaré sections as these two parameters are varied and, in particular, find that the largest Lyapunov exponents evaluated within a range of values of κ are above what is computed at κ=0, for κpφ<0. We also give estimates of the critical exponents for the Lyapunov exponent as the system transits from the chaotic to nonchaotic phase with pφ approaching to a critical value.
Physical Review D

Suggestions

Chaos from massive deformations of Yang-Mills matrix models
Başkan, K.; Kürkcüoğlu, Seçkin; Oktay, O.; Taşcı, Cankut (Springer Science and Business Media LLC, 2020-10-01)
We focus on an SU(N) Yang-Mills gauge theory in 0 + 1-dimensions with the same matrix content as the bosonic part of the BFSS matrix model, but with mass deformation terms breaking the global SO(9) symmetry of the latter to SO(5) x SO(3) x Z(2). Introducing an ansatz configuration involving fuzzy four and two spheres with collective time dependence, we examine the chaotic dynamics in a family of effective Lagrangians obtained by tracing over the aforementioned ansatz configurations at the matrix levels N = ...
Chaos from equivariant fields on fuzzy S4
Coşkun, Ü. H.; Kürkcüoğlu, Seçkin; Toga, G. C.; Ünal, G. (Springer Science and Business Media LLC, 2018-12)
We examine the 5d Yang-Mills matrix model in 0 + 1-dimensions with U(4N) gauge symmetry and a mass deformation term. We determine the explicit SU(4) ≈ SO(6) equivariant parametrizations of the gauge field and the fluctuations about the classical four concentric fuzzy four sphere configuration and obtain the low energy reduced actions(LEAs) by tracing over the SF 4s for the first five lowest matrix levels. The LEAs so obtained have potentials bounded from below indicating that the equivariant fluctuations ab...
Discrete linear Hamiltonian systems: Lyapunov type inequalities, stability and disconjugacy criteria
Zafer, Ağacık (2012-12-15)
In this paper, we first establish new Lyapunov type inequalities for discrete planar linear Hamiltonian systems. Next, by making use of the inequalities, we derive stability and disconjugacy criteria. Stability criteria are obtained with the help of the Floquet theory, so the system is assumed to be periodic in that case.
Discrete symmetries and nonlocal reductions
GÜRSES, METİN; Pekcan, Asli; Zheltukhın, Kostyantyn (Elsevier BV, 2020-01-31)
We show that nonlocal reductions of systems of integrable nonlinear partial differential equations are the special discrete symmetry transformations.
Particle content of quadratic and f (R-mu nu sigma rho) theories in (A)dS
Tekin, Bayram (2016-05-17)
We perform a complete decoupling of the degrees of freedom of quadratic gravity and the generic f(R-mu nu sigma rho) theory about any one of their possible vacua, i.e. maximally symmetric solutions, and find the masses of the spin-2 and spin-0 modes in explicit forms.
Citation Formats
K. Başkan and S. Kürkcüoğlu, “Chaos in the SU (2) Yang-Mills Chern-Simons matrix model,” Physical Review D, vol. 104, no. 6, pp. 0–0, 2021, Accessed: 00, 2021. [Online]. Available: https://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=85114440275&origin=inward.